Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 638762, 14 pages
http://dx.doi.org/10.1155/2012/638762
Research Article

Discrete-Time Indefinite Stochastic LQ Control via SDP and LMI Methods

College of Information and Electrical Engineering, Shandong University of Science and Technology, Qingdao 266510, China

Received 10 August 2011; Accepted 4 December 2011

Academic Editor: Oluwole D. Makinde

Copyright © 2012 Shaowei Zhou and Weihai Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [10 citations]

The following is the list of published articles that have cited the current article.

  • Guang-Ming Liu, and Wei-Zhou Su, “Survey of linear discrete-time stochastic control systems with multiplicative noises,” Kongzhi Lilun Yu Yingyong/Control Theory and Applications, vol. 30, no. 8, pp. 929–946, 2013. View at Publisher · View at Google Scholar
  • Nien-Tsu Hu, Ter-Feng Wu, Sendren Sheng-Dun Xu, and Hsu-Chih Huang, “Novel Observer-Based Suboptimal Digital Tracker for a Class of Time-Delay Singular Systems,” Journal of Applied Mathematics, 2013. View at Publisher · View at Google Scholar
  • Hiroaki Mukaidani, Ryousei Tanabata, and Chihiro Matsumoto, “Dynamic Game Approach of H-2/H-infinity Control for Stochastic Discrete-Time Systems,” Ieice Transactions On Fundamentals Of Electronics Communications And Computer Sciences, vol. E97A, no. 11, pp. 2200–2211, 2014. View at Publisher · View at Google Scholar
  • Hiroaki Mukaidani, “Stackelberg strategy for discrete-time stochastic system and its application to weakly coupled systems,” Proceedings of the American Control Conference, pp. 4506–4511, 2014. View at Publisher · View at Google Scholar
  • Hiroaki Mukaidani, “Stackelberg strategy for discrete-time stochastic system and its application to H2/H∞ control,” Proceedings of the American Control Conference, pp. 4488–4493, 2014. View at Publisher · View at Google Scholar
  • Xinmin Song, and Ju H. Park, “Linear quadratic regulation problem for discrete-time systems with multi-channel multiplicative noise,” Systems & Control Letters, vol. 89, pp. 74–82, 2016. View at Publisher · View at Google Scholar
  • Yan Li, and Xikui Liu, “$${\mathscr{H}}_-$$ H - Index for Nonlinear Stochastic Systems with State- and Input-Dependent Noises,” International Journal of Fuzzy Systems, 2017. View at Publisher · View at Google Scholar
  • Limin Ma, Yan Li, and Tianliang Zhang, “Characterization of Stochastic Mean-Field Type H− Index,” Asian Journal of Control, vol. 20, no. 5, pp. 1917–1927, 2018. View at Publisher · View at Google Scholar
  • Ruirui Liu, Yan Li, and Xikui Liu, “Linear-quadratic optimal control for unknown mean-field stochastic discrete-time system via adaptive dynamic programming approach,” Neurocomputing, vol. 282, pp. 16–24, 2018. View at Publisher · View at Google Scholar
  • Haoyu Dong, Changna Lu, and Hongwei Yang, “The Finite Volume WENO with Lax–Wendroff Scheme for Nonlinear System of Euler Equations,” Mathematics, vol. 6, no. 10, pp. 211, 2018. View at Publisher · View at Google Scholar